# SDR SIMA20180703003

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 4,962 hours, 3,322 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERPRESSURE ON TAKEOFF. RAN BLEED 1 OVERPRESS CHECKLIST AND BLEED 1 OVERPRESS CAUTION REMAIN ANNUNCIATED. RETURNED FOR LANDING BELOW MAX LANDING WEIGHT. REMOVED AND REPLACED LT BLEED OVERPRESSURE AUX RELAY IAW SWPM 20-32-01.
